Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mappings of finite distortion between metric measure spaces
HTML articles powered by AMS MathViewer

by Chang-yu Guo
Conform. Geom. Dyn. 19 (2015), 95-121
Published electronically: April 24, 2015


We establish the basic analytic properties of mappings of finite distortion between proper Ahlfors regular metric measure spaces that support a $(1,1)$-Poincaré inequality. As applications, we prove that under certain integrability assumption for the distortion function, the branch set of a mapping of finite distortion between generalized $n$-manifolds of type $A$ has zero Hausdorff $n$-measure.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 30L99, 57P99
  • Retrieve articles in all journals with MSC (2010): 30C65, 30L99, 57P99
Bibliographic Information
  • Chang-yu Guo
  • Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FI-40014 University of Jyväskylä, Finland
  • Email:
  • Received by editor(s): October 24, 2014
  • Published electronically: April 24, 2015
  • Additional Notes: The author was partially supported by the Academy of Finland grant 131477 and the Magnus Ehrnrooth foundation.
  • © Copyright 2015 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 19 (2015), 95-121
  • MSC (2010): Primary 30C65; Secondary 30L99, 57P99
  • DOI:
  • MathSciNet review: 3338960